For a 25 yer old woman who is healthy, it makes sense that this would be a problem in your marriage. You said you are always exhausted. Why? Are you working all the time? Do you have young children? Are you pregnant? And what medications are you on? Did you know that all anti-depressants have sexual side effects? The most common of which - for women- is low sexual desire. Another side effect is difficulty reaching orgasm. Some can also cause fatigue. Also, if you are taking birth control pills they can lower your libido and this can be problematic even after you go off of the pills.
If you are taking any medication including allergy medication, thyroid meds, anything - please consider seeing a doctor to discuss the low desire and fatigue.
The other issue is the relationship. Are you resentful, ,do you get along, are you arguing? Is the sex good when you do have it? Are you having orgasms every time? These are all important questions to ask and to discuss together, or with a therapist who can help the two of you work all this out together!
good luck and let me know if I can answer anything else for you.
Dr Tammy Nelson
ANSWER THIS QUESTION